# SDR HEEA079081

- Difficulty date: May 16, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 6420 · Tail Rotor Head
- Part: Hub
- Condition: Corroded
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 4 PITCH HORN BOLTS CORRODED, ONE GRIP BOLT CORRODED AND DAMAGED, 2 BLADE BOLTS CORRODED AND 2 FEATHERING BEARINGS WORN. (ADP)
